MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER DX-20; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION BLAZER DX-20; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
Clinical interrupt af clinical study, clinical study id: (b)(4), subject id: (b)(4).It was reported that during a ablation procedure involving an intellamap orion high resolution mapping catheter, blazer dx-20 diagnostic catheter and a intellanav mifi o were selected for use.After pulmonary vein isolations, blood pressure decreased and increased pressor support was required.A large pericardial effusion was noted on intracardiac echocardiogram (ice) imaging.Emergent pericardiocentesis was performed.

Brand Name
BLAZER DX-20
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key16632048
Report Number2124215-2023-14535
Device Sequence Number5576979
Product Code DRF
UDI-Device Identifier08714729780526
UDI-Public08714729780526
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K081576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2025
Device Model Number86700
Device Catalogue Number86700
Device Lot Number0030384223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT/ST JUDE AGILIS NXT SHEATH; ABBOTT/ST JUDE FAST-CATH SHEATH; INTELLAMAP ORION MAPPING CATHETER; INTELLANAV MIFI OI ABLATION CATHETER; MERIT MEDICAL SPRELUDE ACT SHEATH
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight75 KG